# SDR AALA202212120092

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 31,836 hours, 12,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 24 ABC AND 25 ABC EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE AND REPAIRED IT PER ESPM 20-33-43. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED
